# SDR SWAA2021091549683

- Difficulty date: August 21, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPT. AFT BLKH. STA 500D;STR. 18L;FOUND GUSSET CRACKED. ; / [01] REMOVED DAMAGE GUSSET AT FWD. CARGO COMPT. AFT. BLKH. STA. 500D; S-18L. PER B737-7 SRM 51-40-02-0G-0.; [02] VERIFIED STEP 1; [03] OK TO INSTALL GUSSET; [04] INSTALLED NEW GUSSET P/N 143A9481-6; PO # 1729223; AT FWD. CARGO COMPT. AFT BLKH. STA. 500D; S-18L; ASPER B737-7 SRM 51-40-02-0G-0; & DWG. 143A9481.; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4
